×

zbMATH — the first resource for mathematics

Fuzzy pseudo-metric spaces. (English) Zbl 0501.54003

MSC:
54A40 Fuzzy topology
54E15 Uniform structures and generalizations
54E35 Metric spaces, metrizability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zadeh, L.A, Fuzzy sets, Inform. and control, 8, 338-353, (1965) · Zbl 0139.24606
[2] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[3] Wong, C.K, Fuzzy points and local properties of fuzzy topology, J. math. anal. appl., 46, 316-328, (1974) · Zbl 0278.54004
[4] Hutton, B, Normality in fuzzy topological spaces, J. math. anal. appl., 50, 74-97, (1975) · Zbl 0297.54003
[5] Lowen, R, A comparison of different compactness notions in fuzzy topological spaces, J. math. anal. appl., 64, 446-454, (1978) · Zbl 0381.54004
[6] Lowen, R, Convergence in fuzzy topological spaces, J. gen. topol. appl., 10, 147-160, (1979) · Zbl 0409.54008
[7] Hutton, B, Uniformities on fuzzy topological spaces, J. math. anal. appl., 58, 559-571, (1977) · Zbl 0358.54008
[8] Erceg, M.A, Metric spaces in fuzzy set theory, J. math. anal. appl., 69, 205-236, (1979) · Zbl 0409.54007
[9] Deng, Z, Neighborhoods in fuzzy topological spaces, J. hunan univ., 3, (1980)
[10] Deng, Z, Convergence and sequential compactness in fuzzy topological spaces, J. hunan univ., 1, (1981)
[11] Negoeta, C.V; Ralescu, D.A, Applications of fuzzy sets to systems analysis, (1975), Birkhaüser Basel · Zbl 0326.94002
[12] Pervin, W.J, Foundations of general topology, (1964), Academic Press New York · Zbl 0117.39701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.